# SDR SWIA202162475

- Difficulty date: August 25, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY LONGERON AT STR. 26R APROX. FS.364.00 CORRODED IN MULTIPLE SPOTS (MARKED).    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED AVIONICS BAY DOOR SURROUND LONGERON AT STR. 26R APROX. FS.364.00 REF DRAWING SH670-32050 REV J, CRJ 700 SRM 51-42-06-001-001-A01, & CRJ 700 SRM 51-42-21-001-001-A01.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  CHECKS GOOD.
